BibTeX record journals/jlm/Graf19

download as .bib file

@article{DBLP:journals/jlm/Graf19,
  author    = {Thomas Graf},
  title     = {Monotonicity as an effective theory of morphosyntactic variation},
  journal   = {J. Lang. Model.},
  volume    = {7},
  number    = {2},
  pages     = {3--47},
  year      = {2019},
  url       = {https://doi.org/10.15398/jlm.v7i2.211},
  doi       = {10.15398/jlm.v7i2.211},
  timestamp = {Tue, 19 May 2020 15:55:30 +0200},
  biburl    = {https://dblp.org/rec/journals/jlm/Graf19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics